A 57-year-old man is brought to the emergency room for a suspected myocardial infarction. An electrocardiogram indicates the appearance of a wide-complex ventricular tachycardia with a rate of 126 beats per minute. The physician prescribes a drug to decrease SA node automaticity, increase AV node refractoriness, and decrease AV node conduction velocity. Which of the following agents was most likely prescribed?

9 months ago · 10 kişi yanıtladı · @tusem

  • Amiodarone
  • Disopyramide
  • Lidocaine
  • Propranolol
  • Verapamil



Benzer Sorular

A 24-year-old woman with a history of allergic rhinitis is involved in an automobile accident and…

A 57-year-old man is brought to the emergency room for a suspected myocardial infarction. An elec…

While lying supine in bed eating, a child aspirates a peanut. Which of the following bronchopulmo…

A 75-year-old man presents to his physician with complaints of nocturia, urinary urgency, and a f…